Weighted norm inequalities for multilinear fractional operators on Morrey spaces

Volume 205 / 2011

Takeshi Iida, Enji Sato, Yoshihiro Sawano, Hitoshi Tanaka Studia Mathematica 205 (2011), 139-170 MSC: Primary 42B35; Secondary 42B25. DOI: 10.4064/sm205-2-2

Abstract

A weighted theory describing Morrey boundedness of fractional integral operators and fractional maximal operators is developed. A new class of weights adapted to Morrey spaces is proposed and a passage to the multilinear cases is covered.

Authors

  • Takeshi IidaDepartment of Mathematical Sciences
    Faculty of Science
    Yamagata University
    Yamagata, 990-8560, Japan
    e-mail
  • Enji SatoDepartment of Mathematical Sciences
    Faculty of Science
    Yamagata University
    Yamagata, 990-8560, Japan
    e-mail
  • Yoshihiro SawanoDepartment of Mathematics
    Kyoto University
    Kyoto, 606-8502, Japan
    e-mail
  • Hitoshi TanakaGraduate School of Mathematical Sciences
    The University of Tokyo
    Tokyo, 153-8914, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image